Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fourier analysis of sub-stationary processes with a finite moment


Author: R. M. Dudley
Journal: Trans. Amer. Math. Soc. 118 (1965), 360-375
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0177455-7
MathSciNet review: 0177455
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel′fand, Generalized random processes, Dokl. Akad. Nauk SSSR (N.S.) 100 (1955), 853–856 (Russian). MR 0068769
  • [2] I. M. Gel′fand and N. Ja. Vilenkin, \cyr Obobshchennye funktsii, Vyp. 4. \cyr Nekotorye primeneniya garmonicheskogo analiza. Osnashchennye gil′bertovy prostranstva, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow], 1961 (Russian). MR 0146653
  • [3] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). MR 0075539
  • [4] Kiyosi Itô, Stationary random distributions, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 28 (1954), 209–223. MR 0065060
  • [5] Kiyosi Itô, Isotropic random current, Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 1954–1955, vol. II, University of California Press, Berkeley and Los Angeles, 1956, pp. 125–132. MR 0084890
  • [6] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342
  • [7] R. A. Minlos, Generalized random processes and their extension in measure, Trudy Moskov. Mat. Obšč. 8 (1959), 497–518 (Russian). MR 0108851
  • [8] L. Schwartz, Théorie des distributions, 2nd ed., Tome I, Hermann, Paris, 1957; Tome II, Hermann, Paris, 1959.
  • [9] Antoni Zygmund, Trigonometrical series, Chelsea Publishing Co., New York, 1952. 2nd ed. MR 0076084
  • [10] J.-P. Kahane, Propriétés locales des fonctions à séries de Fourier aléatoires, Studia Math. 19 (1960), 1–25 (French). MR 0117506
  • [11] A. N. Kolmogorov, Note to the papers of R. A. Minlos and V. Sazonov, Theor. Probability Appl. 4 (1959), 221-223.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0177455-7
Article copyright: © Copyright 1965 American Mathematical Society